# SDR IXXA20170412234

- Difficulty date: March 13, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 35 - 44, BS 1220 FLOORBEAM HAS CORROSION AROUND THE NUTPLATE.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-01, SECTION 9.
